# SDR AALA20140601002

- Difficulty date: June 1, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 88,827 hours, 14,117 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 0201875000
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 35H INOPERATIVE.  RESEATED LIGHT ASSEMBLY CONNECTOR FOR SEAT 35H EMERGENCY LIGHT. OPERATIONS CHECKED NORMAL.
